L. Birgé, Interval censoring: a nonasymptotic point of view Math, Methods Statist, vol.8, issue.3, pp.285-298, 1999.

E. Brunel and F. Et-comte, Cumulative distribution function estimation under censoring case 1 Electron, J. Stat, vol.3, pp.1-24, 2009.
DOI : 10.1214/08-ejs209

URL : http://arxiv.org/abs/0803.2586

P. Groeneboom and J. A. Et-wellner, Information bounds and nonparametric maximum likelihood estimation DMV seminar, 1992.
DOI : 10.1007/978-3-0348-8621-5

M. G. Hudgens, M. H. Maathuis, and P. B. Gilbert, Nonparametric Estimation of the Joint Distribution of a Survival Time Subject to Interval Censoring and a Continuous Mark Variable, Biometrics, vol.393, issue.3, pp.372-380, 2007.
DOI : 10.1111/j.1541-0420.2006.00709.x

P. Massart, Concentration inequalities and model selection Lectures from the 33rd Summer School on Probability Theory held in Saint-Flour, Lecture Notes in Mathematics, p.1896, 2007.

S. Van-de-geer, Hellinger-Consistency of Certain Nonparametric Maximum Likelihood Estimators, The Annals of Statistics, vol.21, issue.1, pp.14-44, 1993.
DOI : 10.1214/aos/1176349013

M. J. Van-der-laan and A. Van-der-vaart, Estimating a Survival Distribution with Current Status Data and High-dimensional Covariates, The International Journal of Biostatistics, vol.2, issue.1, pp.9-42, 2006.
DOI : 10.2202/1557-4679.1014